Home

About Dr. Dahr

Location

Forms

Insurance & fees

Laser surgery

Injections

Vitreoretinal surgery

Amsler grid

Contact us

 

 

 

 

 

 

Resources

Diabetes

Macular Degeneration

Retinal Detachment

Retinal tears

Flashes & floaters

Vitreous Separation

Pucker/ERM/VMT

Macular Hole

Vein occlusions

Other retinal diseases

Unexplained vision loss

Uveitis

Melanoma

Dry Eye

Clinical Trials

Low vision

Driving

Presentations & lectures by Dr. Dahr

More education and support resources

 

Injections

Instructions for after the injection:

After an injection, use artificial tears such as Thera Tears frequently to soothe the eye.

Unless otherwise instructed by Dr. Dahr, please resume all medications and drops that you were taking prior to the injection.

Do not swim or use a hot tub or sauna for 1 week after an injection.

If the injected eye starts to ache like a toothache or the vision drops in the week after an injection, call Dr. Dahr's office immediately, even if it is the weekend.

What to expect after an injection:

Discomfort
Most patients experience only mild pain following an intravitreal injection. The eye may feel sandy and irritated the evening after the injection, but usually feels close to normal by the time you wake up the next morning.

Floaters
It is common to have bubbles floating in your vision for two to three days following an injection.  If you have an injection of Kenalog (steroid), you will notice the medicine swirling around in your vision for a couple of days.

Eye bruise
Sometimes the injection can cause a bleed on the white of the eye making the white of the eye turn bright red.  This problem will not affect your sight and will clear in two to three weeks.